# SDR IPXA2025073083108

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 72,210 hours, 24,267 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 16174H6254
- Condition: Cracked
- Location: L1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION,  L1 WINDOW CRACKED. REPLACED WINDSHIELD IAW AMM 56-11-01-404-017 REV 145. LEAK AND OPS CHECKED SATIS.
